MathSciNet Relay Station
MathSciNet bibliographic data
MR1475692 32H02 (32A17 32A30)
Roper, Kevin A.; Suffridge, Ted J. Convexity properties of holomorphic mappings in ${\bf C}^n$. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1803–1833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement